# SDR UALA2012101005772

- Difficulty date: October 5, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 88,187 hours, 10,696 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD MID INBD DEFLECTION ROLLER GUIDE TRACK BOTTOM PANEL DROPPED.   PANEL ATTACHED RIVETS AND BRACKET FOUND BROKEN.  INTERIM REPAIRED AND INSPECTION PER ECRA 2700-01549.  PANEL INTERIM REPAIR AND SPEED TAPE 2 LAYERS APPLIED.  REQUEST RECHECK INTERIM REPAIR EACH TRANSIT FOR 75 HOURS.
